Volume 15 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Author Index – K
Kainic, Jenna
Kallichanda, Bopanna
How false is Kempe's proof of the Four Color Theorem? (Part II)
Karaali, Gizem
Coalitions and cliques in the school choice problem
Homophonic quotients of linguistic free groups: German, Korean, and Turkish
Karagulyan, Avetik
Existence of positive solutions for an approximation of stationary mean-field games
Karber, Kristi
Convergence of the maximum zeros of a class of Fibonacci-type polynomials
The multiplicity of solutions for a system of second order differential equations
Karkoska, Jennifer
The kernel of the matrix i\cdot j mod n when n is prime
Karls, Michael
The role of graduate students in research experience for undergraduates programs
Karst, Nathaniel
Labeling crossed prisms with a condition at distance two
On distance labelings of amalgamations and injective labelings of general graphs
Pairwise compatibility graphs: complete characterization for wheels
Karvetski, Christopher
A Statistical Study of Extreme Nor'easter Snowstorms
Kaufman, Michael
On commutators of matrices over unital rings
Kaufmann, Jenny
On some edge Folkman numbers small and large
Kavlie, Landon
The most general planar transformations that map parabolas into parabolas
Kay, Bill
Contributions to Seymour's Second Neighborhood Conjecture
Kaylor, Lisa
Counting matrices over a finite field with all eigenvalues in the field
Ke, Kenton
Kealy-Dichone, Bonni
A systematic development of Jeans' criterion with rotation for gravitational instabilities
Rhombic planform nonlinear stability analysis of an ion-sputtering evolution equation
The behavior of a population interaction-diffusion equation in its subcritical regime
Keane, Christopher
Normal forms of endomorphism-valued power series
Kearney, M.
A classification of Klein links as torus links
Keating, Brian
Tiling annular regions with skew and T-tetrominoes
Keaton, Rodney
Counting eta-quotients of prime level
Keeling-Garcia, Mckenzie
The $h$-vectors of PS ear-decomposable graphs
Keith, William
Keller, Ryan
Action graphs, rooted planar forests, and self-convolutions of the Catalan numbers
Kelley, Christine
On the Independence and Domination Numbers of Replacement Product Graphs
Kemp, Mary
Shabat polynomials and monodromy groups of trees uniquely determined by ramification type
Kenigsberg, Matthew
Prime Labelings of Infinite Graphs
Kennard, Lee
Characterizations of the round two-dimensional sphere in terms of closed geodesics
Kennedy, Christopher
Kennedy, Stephen
Presentations of Roger and Yang's Kauffman bracket arc algebras
Kenney, Charles
A Cheeger inequality for graphs based on a reflection principle
Kenney, Meagan
An elliptic curve analogue to the Fermat numbers
Keough, Lauren
Toward a Nordhaus-Gaddum Inequality for the Number of Dominating Sets
Kerr, Jeremy
Fox coloring and the minimum number of colors
Kersey, Jing
Theoretical properties of the length-biased inverse Weibull distribution
Kesting, Kimberly
A note on the associated primes of the third power of the cover ideal
Khan, Mizan
The cardinality modulo $n$ of the value sets of $x^2+x^{-2}$ and $x^2+y^2$
Khan, Rizwanur
Effective moments of Dirichlet L-functions in Galois orbits
Khan, Saad
Global regularity of chemotaxis equations with advection
Khenner, Mikhail
Mathematical modeling of a surface morphological instability of a thin monocrystal film in a strong electric field
Khovanova, Tanya
Kida, Masanari
Constructing unramified extensions over quadratic fields
Kidd, Brian
Upper and lower bounds on the speed of a one dimensional excited random walk
Kiers, Joshua
Extending hypothesis testing with persistence homology to three or more groups
Kigwe, Franklin
Relations between the conditions of admitting cycles in Boolean and ODE network systems
Kim, Eugenie
Boundary data smoothness for solutions of nonlocal boundary value problems for nth order differential equations
Kim, Jin Hong
On some obstructions of flag vector pairs $(f_1, f_{04})$ of $5$-polytopes
Kim, Samuel
Properties of certain sparse circulant determinants
Kim, Yeon Hyang
Factor posets of frames and dual frames in finite dimensions
King, Brian
On a Theorem of Besicovitch and a Problem in Ergodic Theory
King, Erika
King, Hala
Minimal k-rankings for prism graphs
Kiselev, Alexander
Hitting time of Brownian motion subject to shear flow
Kitzmiller, Kyle
Klapheck, David
The length spectrum of the sub-Riemannian three-sphere
Klee, Steven
Betti numbers of order preserving graph homomorphisms
The $h$-vectors of PS ear-decomposable graphs
Klima, Vicky
Investigating root multiplicities in the indefinite Kac--Moody algebra $E_{10}$
Leibniz algebras with low dimensional maximal lie quotients
Klingler, Troy
Factor posets of frames and dual frames in finite dimensions
Klyve, Dominic
On the difference between an integer and the sum of its proper divisors
Knightly, Andrew
Matrix coefficients of depth-zero supercuspidal representations of $\mathrm{GL}(2)$
Knowles, Douglas
Space-efficient knot mosaics for prime knots with mosaic number 6
Koban, Lori
Counting set classes with Burnside's lemma
Koch, Alan
Bounds for Fibonacci period growth
Kochalski, Katelynn
Nonultrametric triangles in diametral additive metric spaces
Kok, Ivo
Failure of strong approximation on an affine cone
Kolden, Stephanie
Rhombic planform nonlinear stability analysis of an ion-sputtering evolution equation
Kondor, Christian
Milnor invariants of sorting networks.
Kordek, Kevin
Upper bounds for totally symmetric sets
Korssjoen, Dana
Finding structure in sequences of real numbers via graph theory: a problem list
Kosh, Audra
Koss, Lorelei
Dynamical properties of the derivative of the Weierstrass elliptic function
Dynamics of vertical real rhombic Weierstrass elliptic functions
Kraght, Nicole
On the difference between an integer and the sum of its proper divisors
Krainer, Thomas
An explicit third-order one-step method for autonomous scalar initial value problems of first order based on quadratic Taylor approximation
Krause, Benjamin
Computing points of small height for cubic polynomials
Pre-images of quadratic dynamical systems
Kraynik, Bridget
Multiscale Adaptively Weighted Least Squares Finite Element Methods for Convection Dominated PDEs
Krebs, Michael
The Isoperimetric constant and Kazhdan constant of a Paley graph
Krenicky, Joseph
On volume and surface area relationship
Kriloff, Catherine
Connectedness of two-sided group digraphs and graphs
Krishnamurthy, Samyukta
Euler's formula for the zeta function at the positive even integers
Kristinsson, Bjarni
Occurrence graphs of patterns in permutations
Krock, Mitchell
Extending hypothesis testing with persistence homology to three or more groups
Kroiz, Gerson
Linkages of calcium induced calcium release in a cardiomyocyte simulated by a system of seven coupled partial differential equations
Kronaeur, Anna
New examples of Brunnian theta graphs
Krylov, Nikolai
The group of primitive almost pythagorean triples
Zeta(n) via hyperbolic functions
Krzywonos, Nicholas
Rook polynomials in three and higher dimensions
Kubala, Dan
Growth functions of finitely generated algebras
Kuca, Borys
Rigidity of Ulam sets and sequences
Kudlak, Zachary
Alternative resources for funding and supporting undergraduate research
Kuenzel, Kirsti
On the zero-sum group-magicness of cartesian products
Kulkarni, Gandhar
Filtering cohomology of ordinary and Lagrangian Grassmannians
Kulshrestha, Ananya
Kulzer, Lindsay
The group of primitive almost pythagorean triples
Kunkel, Curtis
Five-point boundary value problems for nth order differential equations by solution matching
Positive solutions to singular second order boundary value problems for dynamic equations
Positive solutions to singular third-order boundary value problems on purely discrete time scales
Kunze, Jennifer
Invariant measures for hybrid stochastic systems
Kurz, Kim
Undergraduate research in mathematics with deaf and hard-of-hearing students: four perspectives
Kushalnagar, Raja
Undergraduate research in mathematics with deaf and hard-of-hearing students: four perspectives
Kwembe, Tor
Academic year undergraduate research: the CURM model
Kyle, David